# SDR SWAA2024082729983

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 63,328 hours, 37,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT SIGN COVER DETACHED MID CABIN<[01] SECURED LENS PER S.I.P.
